# SDR MWEA050117

- Difficulty date: October 19, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 57,238 hours, 19,614 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 59553913
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RUDDER HINGE BRACKET HAVE CORROSION AROUND BOLT HOLES TO ATTACH THE BEARING ASSEMBLY AND CORROSION IN THE FIN ATTACHMENT BOLT HOLES.  REMOVED AND REPLACED RUDDER HINGE BRACKET.
